Indian Journal of Critical Care Medicine
An open access publication of ISCCM™ 
 
Users online: 43 
     Home | Login 
  About Current Issue Archive Search Instructions Online Submission Subscribe Etcetera Contact  
Read this article

 


    Article Cited by others

CASE REPORT

Rifampicin-isoniazid induced fatal fulminant hepatitis during treatment of latent tuberculosis: A case report and literature review

Khan Fahmi Yousef, Rasoul Fatima

Year : 2010| Volume: 14| Issue : 2 | Page no: 97-100

   This article has been cited by
 
1 ATT- A double edged sword
Gude, D. and Bansal, D.
Indian Journal of Pharmaceutical Sciences. 2011; 73(6): 663-665
[Pubmed]  [Google Scholar]
2 Particularities of the most frequent adverse effects induced by anti-tuberculosis drugs
Moldoveanu, B.C., Ghiciuc, C.M., Lupuso̧ru, C.E.
Archives of the Balkan Medical Union. 2011; 46(4): 306-309
[Pubmed]  [Google Scholar]

 

Online since 7th April '04
Published by Medknow